# SDR GTIA2018031502522

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 29,628 hours, 13,643 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Odor
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DURING ACTIVATION OF THE APU BLEED.  TROUBLESHOT IAW TSM 05-50-00-810-831-A. PERFORMED GVI OF APU COMPARTMENT,  NO EVIDENCE OF OIL, COULD NOT DUPLICATE.  ACFT OK FOR SERVICE
